American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47.85) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] W. A. Kirk. A fixed point theorem for mappings with a nonexpansive iterate . Proc. Amer. Math. Soc. 29 (1971) 294-298. MR 0284887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] V. M. Sehgal and J. W. Thomas. A fixed point theorem for semi-groups of mappings with a contractive iterate . Proc. Amer. Math. Soc. 29 (1971) 565-568. MR 0282277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] L. F. Guseman. Fixed point theorems for mappings with a contractive iterate at a point . Proc. Amer. Math. Soc. 26 (1970) 615-618. MR 0266010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] W. G. Dotson. On the solution of linear functional equations by averaging iteration. . Proc. Amer. Math. Soc. 25 (1970) 504-506. MR 0259700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] W. A. Kirk. Remarks on pseudo-contractive mappings . Proc. Amer. Math. Soc. 25 (1970) 820-823. MR 0264481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] E. J. Pellicciaro. A noncontractive fixed point theorem . Proc. Amer. Math. Soc. 24 (1970) 627-628. MR 0251605.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] C. J. Himmelberg, J. R. Porter and F. S. Van Vleck. Fixed point theorems for condensing multifunctions . Proc. Amer. Math. Soc. 23 (1969) 635-641. MR 0246175.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Xuan-Hong Dang. A note on fixed point theorems for a family of nonexpansive mappings. . Proc. Amer. Math. Soc. 19 (1968) 1223-1224. MR 0232260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Nguyen-Xuan Loc. Fixed points and openness in a locally convex space . Proc. Amer. Math. Soc. 18 (1967) 987-991. MR 0217659.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] M. Reichbach. Fixed points and openness . Proc. Amer. Math. Soc. 12 (1961) 734-736. MR 0132384.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1